RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 78–83 (Mi umn3374)  

This article is cited in 2 scientific papers (total in 2 papers)

International Topology Conference
Survey lectures

Recent results and open problems in semigroups of continuous self-maps

K. D. Magill (Jr.)


Full text: PDF file (444 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 91–97

Bibliographic databases:

MSC: 54C05, 54C10

Citation: K. D. Magill (Jr.), “Recent results and open problems in semigroups of continuous self-maps”, Uspekhi Mat. Nauk, 35:3(213) (1980), 78–83; Russian Math. Surveys, 35:3 (1980), 91–97

Citation in format AMSBIB
\Bibitem{Mag80}
\by K.~D.~Magill (Jr.)
\paper Recent results and open problems in semigroups of continuous self-maps
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 78--83
\mathnet{http://mi.mathnet.ru/umn3374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580623}
\zmath{https://zbmath.org/?q=an:0447.54052|0458.54027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35...91M}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 91--97
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001698}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600009}


Linking options:
  • http://mi.mathnet.ru/eng/umn3374
  • http://mi.mathnet.ru/eng/umn/v35/i3/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. D. Magill, “An embedding theorem for semigroups of continuous selfmaps”, Semigroup Forum, 27:1 (1983), 223  crossref  mathscinet  zmath  isi
    2. K. D. Magill, “The countability index of the endomorphism semigroup of a vector space”, Linear and Multilinear Algebra, 22:4 (1988), 349  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:341
    Full text:82
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019